# SDR MALA030555

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Part number: 44730501
- Part serial: A00623
- Condition: Inoperative
- Location: Lt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LT INTAKE HEAT LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE PERFORMED OHMS CHECKS OF LT INTAKE HEAT ONLY FAULT HAS HIGH READINGS ON TEST BOX PINS G TO E AND E TO M FOUND PROBLEM TO BE DEICE MODULE REMOVED AND REPLACED DEICE MODULE PN 44730-501 SN OFF A00632 SN ON A00301 IAW ATC MM 30-21-03 OPS CHECKS GOOD.
